# SDR GTIA2022011036210

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 33,366 hours, 15,198 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5311007520100
- Condition: Dented
- Location: Fr 6rh
- Part time: 33,368 hours, 15,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT CAUSED BY BIRD STRIKE ON FUSELAGE BELOW F.O.S SLIDING WINDOW BETWEEN FRAM 5&6 ,ZONE 1, CODE C. RAF 01 CREATED-REPAIRED DENTED FUSELAGE SKIN BELOW FO'S SLIDING WINDOW FR 5-6 IAW A320 SRM 53-11-11-300-011, REPAIR REQUIRES RE INSP AT 60,000/120,000 FH SUBSIQUENT INSP TBD FROM EMBODIMENT IAW A320 SRI 53-11-11-205-037
